Entry Yamamuro:1974:DMR from lnm1970.bib
Last update: Sat Oct 14 02:51:54 MDT 2017
Top |
Symbols |
Numbers |
Math |
A |
B |
C |
D |
E |
F |
G |
H |
I |
J |
K |
L |
M |
N |
O |
P |
Q |
R |
S |
T |
U |
V |
W |
X |
Y |
Z
BibTeX entry
@Article{Yamamuro:1974:DMR,
author = "Sadayuki Yamamuro",
title = "Differentiability of mappings of a real variable",
journal = j-LECT-NOTES-MATH,
volume = "374",
pages = "111--123",
year = "1974",
CODEN = "LNMAA2",
DOI = "https://doi.org/10.1007/BFb0061587",
ISBN = "3-540-06709-4 (print), 3-540-37971-1 (e-book)",
ISBN-13 = "978-3-540-06709-2 (print), 978-3-540-37971-3
(e-book)",
ISSN = "0075-8434 (print), 1617-9692 (electronic)",
ISSN-L = "0075-8434",
bibdate = "Fri May 9 19:07:20 MDT 2014",
bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib",
URL = "http://link.springer.com/chapter/10.1007/BFb0061587/",
acknowledgement = ack-nhfb,
book-DOI = "https://doi.org/10.1007/BFb0061580",
book-URL = "http://www.springerlink.com/content/978-3-540-37971-3",
fjournal = "Lecture Notes in Mathematics",
journal-URL = "http://link.springer.com/bookseries/304",
}
Related entries
- differentiability,
273(0)49,
273(0)59,
273(0)75,
273(0)85,
374(0)76
- mapping,
162(0)63,
171(0)45,
171(0)64,
171(0)88,
185(0)97,
192(0)1,
192(0)22,
192(0)207,
229(0)41,
229(0)106,
229(0)127,
275(0)131,
331(0)218,
333(0)211,
333(0)218,
364(0)123,
374(0)43,
374(0)50,
374(0)124,
375(0)6,
375(0)34,
375(0)114,
375(0)168,
378(0)159,
378(0)164,
384(0)184,
400(0)15,
415(0)1,
417(0)13,
419(0)1,
428(0)230
- real,
185(0)87,
185(0)169,
217(0)13,
229(0)81,
235(0)86,
287(0)99,
309(0)173,
394(0)8,
397(0)95
- variable,
112(0)248,
124(0)28,
124(0)47,
144(0)34,
155(0)115,
198(0)31,
204(0)7,
204(0)26,
205(0)129,
209(0)1,
280(0)16,
280(0)103,
313(0)39,
320(0)1,
330(0)255,
360(0)31,
362(0)291,
363(0)12,
363(0)118,
363(0)189,
365(0)14,
365(0)62,
409(0)1
- Yamamuro, Sadayuki,
364(0)123,
364(0)157,
374(0)1,
374(0)6,
374(0)43,
374(0)50,
374(0)76,
374(0)98,
374(0)124,
410(0)1,
410(0)15,
410(0)18